×

Found 1,329,277 Documents (Results 701–800)

Quasi-energy function for Morse-Smale 3-diffeomorphisms with fixed points with pairwise distinct indices. (English. Russian original) Zbl 07878679

Math. Notes 115, No. 4, 588-598 (2024); translation from Mat. Zametki 115, No. 4, 597-609 (2024).
MSC:  37Cxx 37Dxx 57Mxx
PDFBibTeX XMLCite
Full Text: DOI

On the boundedness of the fractional maximal operator, the Riesz potential, and their commutators in Orlicz spaces. (English. Russian original) Zbl 07878667

Math. Notes 115, No. 4, 453-462 (2024); translation from Mat. Zametki 115, No. 4, 491-501 (2024).
MSC:  42B25 46E30 26A33
PDFBibTeX XMLCite
Full Text: DOI

Khasminskii’s theorem for the Kolmogorov equation with partially degenerate diffusion matrix. (English. Russian original) Zbl 07878664

Math. Notes 115, No. 3, 427-438 (2024); translation from Mat. Zametki 115, No. 3, 466-480 (2024).
MSC:  60H15 60J60
PDFBibTeX XMLCite
Full Text: DOI

On an initial value problem for nonconvex-valued fractional differential inclusions in a Banach space. (English. Russian original) Zbl 07878657

Math. Notes 115, No. 3, 358-370 (2024); translation from Mat. Zametki 115, No. 3, 392-407 (2024).
MSC:  34Axx 34Kxx 47Hxx
PDFBibTeX XMLCite
Full Text: DOI

Basis property of the Legendre polynomials in variable exponent Lebesgue spaces. (English. Russian original) Zbl 07878638

Sb. Math. 215, No. 2, 234-249 (2024); translation from Mat. Sb. 215, No. 2, 103-119 (2024).
MSC:  42C10 46E30 33C45
PDFBibTeX XMLCite
Full Text: DOI MNR

Sharp univalent covering domain for the class of holomorphic self-maps of a disc with fixed interior and boundary points. (English. Russian original) Zbl 07878636

Sb. Math. 215, No. 2, 183-205 (2024); translation from Mat. Sb. 215, No. 2, 48-72 (2024).
MSC:  30C25
PDFBibTeX XMLCite
Full Text: DOI MNR

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference